-
1
-
-
0004074297
-
-
Ph.D. thesis, Yale University, New Haven, CT
-
B. ALPERT, Sparse Representation of Smooth Linear Operators, Ph.D. thesis, Yale University, New Haven, CT, 1990.
-
(1990)
Sparse Representation of Smooth Linear Operators
-
-
Alpert, B.1
-
2
-
-
0003077036
-
Ten lectures on wavelets
-
SIAM, Philadelphia, PA
-
I. DAUBECHIES, Ten Lectures on Wavelets, CBMS-NSF Regional Conf. Ser. in Appl. Math. 61, SIAM, Philadelphia, PA, 1992.
-
(1992)
CBMS-NSF Regional Conf. Ser. in Appl. Math.
, vol.61
-
-
Daubechies, I.1
-
3
-
-
0003289034
-
Generalized hypergeometric series
-
Cambridge University Press, Cambridge, UK
-
W.N. BAILEY, Generalized Hypergeometric Series, Cambridge Tracts in Math. Math. Phys. 32, Cambridge University Press, Cambridge, UK, 1964.
-
(1964)
Cambridge Tracts in Math. Math. Phys.
, vol.32
-
-
Bailey, W.N.1
-
4
-
-
0039918611
-
-
Ph.D. thesis, Georgia Institute of Technology, Atlanta, GA
-
G.C. DONOVAN, Fractal Functions, Splines, and Wavelets, Ph.D. thesis, Georgia Institute of Technology, Atlanta, GA, 1995.
-
(1995)
Fractal Functions, Splines, and Wavelets
-
-
Donovan, G.C.1
-
5
-
-
0040745989
-
Intertwining multiresolution analyses and the construction of piecewise polynomial wavelets
-
G.C. DONOVAN, J.S. GERONIMO, AND D.P. HARDIN, Intertwining multiresolution analyses and the construction of piecewise polynomial wavelets, SIAM J. Math. Anal., 27 (1996), pp. 1791-1815.
-
(1996)
SIAM J. Math. Anal.
, vol.27
, pp. 1791-1815
-
-
Donovan, G.C.1
Geronimo, J.S.2
Hardin, D.P.3
-
6
-
-
0028738180
-
Fractal functions, splines, intertwining multiresolution analyses and wavelets
-
A.F. Laine and M.A. Unser, eds.
-
G.C. DONOVAN, J.S. GERONIMO, AND D.P. HARDIN, Fractal functions, splines, intertwining multiresolution analyses and wavelets, in Proceedings SPIE, vol. 2303, A.F. Laine and M.A. Unser, eds., 1994, pp. 238-243.
-
(1994)
Proceedings SPIE
, vol.2303
, pp. 238-243
-
-
Donovan, G.C.1
Geronimo, J.S.2
Hardin, D.P.3
-
7
-
-
0029512273
-
0 spline wavelets with arbitrary approximation order
-
A.F. Laine, M.A. Unser, and M.V. Wickerhauser, eds.
-
0 spline wavelets with arbitrary approximation order, in Proceedings SPIE, vol. 2569, A.F. Laine, M.A. Unser, and M.V. Wickerhauser, eds., 1995, pp. 376-380.
-
(1995)
Proceedings SPIE
, vol.2569
, pp. 376-380
-
-
Donovan, G.C.1
Geronimo, J.S.2
Hardin, D.P.3
-
8
-
-
85033962570
-
Families of compactly supported orthogonal spline wavelets
-
to appear
-
G.C. DONOVAN, J.S. GERONIMO, AND D.P. HARDIN, Families of compactly supported orthogonal spline wavelets, in Proceedings, International Conference on Scientific Computing and Modeling, 1995, to appear.
-
(1995)
Proceedings, International Conference on Scientific Computing and Modeling
-
-
Donovan, G.C.1
Geronimo, J.S.2
Hardin, D.P.3
-
9
-
-
0030560155
-
Construction of orthogonal wavelets using fractal interpolation functions
-
G.C. DONOVAN, J.S. GERONIMO, D.P. HARDIN, AND P.R. MASSOPUST, Construction of orthogonal wavelets using fractal interpolation functions, SIAM J. Math. Anal., 27 (1996), pp. 1158-1192.
-
(1996)
SIAM J. Math. Anal.
, vol.27
, pp. 1158-1192
-
-
Donovan, G.C.1
Geronimo, J.S.2
Hardin, D.P.3
Massopust, P.R.4
-
10
-
-
0031525730
-
Wavelets based on orthogonal polynomials
-
B. FISCHER AND J. PRESTIN, Wavelets based on orthogonal polynomials, Math. Comp., 66 (1997), pp. 1593-1618.
-
(1997)
Math. Comp.
, vol.66
, pp. 1593-1618
-
-
Fischer, B.1
Prestin, J.2
-
12
-
-
0003498504
-
-
Academic Press, New York
-
I.S. GRADSHTEYN AND I.M. RYZHIK, Tables of Integrals, Series, and Products, Academic Press, New York, 1965.
-
(1965)
Tables of Integrals, Series, and Products
-
-
Gradshteyn, I.S.1
Ryzhik, I.M.2
-
13
-
-
0000629355
-
Multiresolution analyses and fractal functions
-
D.P. HARDIN, B. KESSLER, AND P.R. MASSOPUST, Multiresolution analyses and fractal functions, J. Approx. Theory, 71 (1992), pp. 104-120.
-
(1992)
J. Approx. Theory
, vol.71
, pp. 104-120
-
-
Hardin, D.P.1
Kessler, B.2
Massopust, P.R.3
-
14
-
-
0028495847
-
Analyses multirésolutions de multiplicité d. Applications à l'interpolation dyadique
-
L. HERVE, Analyses multirésolutions de multiplicité d. applications à l'interpolation dyadique, Appl. Comput. Harmonic Anal., 1 (1994), pp. 299-315.
-
(1994)
Appl. Comput. Harmonic Anal.
, vol.1
, pp. 299-315
-
-
Herve, L.1
-
15
-
-
0037857898
-
Polynomial wavelets on an interval
-
T. KILGORE AND J. PRESTIN, Polynomial wavelets on an interval, Constr. Approx., 12 (1996), pp. 95-110.
-
(1996)
Constr. Approx.
, vol.12
, pp. 95-110
-
-
Kilgore, T.1
Prestin, J.2
-
18
-
-
0041105422
-
On the construction of wavelets on a bounded interval
-
G. PLONKA. K. SELIG, AND M. TASCHE, On the construction of wavelets on a bounded interval, Adv. Comput. Math., 3 (1995), pp. 1-14.
-
(1995)
Adv. Comput. Math.
, vol.3
, pp. 1-14
-
-
Plonka, G.1
Selig, K.2
Tasche, M.3
-
19
-
-
0028748652
-
Finite element wavelets
-
A.F. Laine and M.A. Unser, eds.
-
G. STRANG AND V. STRELA, Finite element wavelets, in Proceedings SPIE, vol. 2303, A.F. Laine and M.A. Unser, eds., 1994. pp. 202-213.
-
(1994)
Proceedings SPIE
, vol.2303
, pp. 202-213
-
-
Strang, G.1
Strela, V.2
-
20
-
-
0003217929
-
Orthogonal polynomials
-
AMS, Providence, RI
-
G. SZEG̈, Orthogonal Polynomials, Amer. Math. Soc. Colloq. Pub. 23, AMS, Providence, RI, 1939.
-
(1939)
Amer. Math. Soc. Colloq. Pub.
, vol.23
-
-
Szeg̈, G.1
-
21
-
-
0040511540
-
Three-term contiguous relations and some new orthogonal polynomials
-
E.B. Saff and R.S. Varga, eds., Academic Press, New York
-
J.A. WILSON, Three-term contiguous relations and some new orthogonal polynomials, in Pade and Rational Approximation, Theory and Applications, E.B. Saff and R.S. Varga, eds., Academic Press, New York, 1977.
-
(1977)
Pade and Rational Approximation, Theory and Applications
-
-
Wilson, J.A.1
|